# SDR AALA201711079004

- Difficulty date: November 1, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N760AN
- Make and model: Boeing 777223
- Aircraft serial: 31477
- Aircraft time: 63,335 hours, 7,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  TWO EMERGENCY EXIT FLOOR PROXIMITY LIGHTS IN THE FORWARD CABIN GALLEY 300 ARE BROKEN.  REMOVED AND REPLACED LIGHT ASSEMBLIES IN THE FORWARD CABIN GALLEY 300 PER AMM 33-51-05, SWPM 20-90-14, SSM 33-51-12, AND WDM 33-51-51.  OPERATIONAL CHECK GOOD.  SEE ALSO AALA201711079002
